| Model Number |
FG 06721 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyphema (1911); Intraocular Pressure Increased (1937); Unspecified Eye / Vision Problem (4471)
Type of Reportable Event
Serious Injury
Event or Problem Description
Physician performed an omni procedure and reported a patient experiencing total hyphema and iop spike resulting in visual field progression.